Opuscula Mathematica
Opuscula Math. 32, no. 1 (), 31-40
http://dx.doi.org/10.7494/OpMath.2012.32.1.31
Opuscula Mathematica

Weak solutions for nonlinear fractional differential equations with integral boundary conditions in Banach spaces



Abstract. The aim of this paper is to investigate a class of boundary value problems for fractional differential equations involving nonlinear integral conditions. The main tool used in our considerations is the technique associated with measures of weak noncompactness.
Keywords: boundary value problem, Caputo fractional derivative, measure of weak noncompactness, Pettis integrals, weak solution.
Mathematics Subject Classification: 26A33, 34B15, 34G20.
Cite this article as:
Mouffak Benchohra, Fatima-Zohra Mostefai, Weak solutions for nonlinear fractional differential equations with integral boundary conditions in Banach spaces, Opuscula Math. 32, no. 1 (2012), 31-40, http://dx.doi.org/10.7494/OpMath.2012.32.1.31
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.